Nagoya Mathematical Journal

On global cluster sets for functions meromorphic on some Riemann surfaces

Shigeo Segawa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 70 (1978), 1-6.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118785524

Mathematical Reviews number (MathSciNet)
MR0480988

Zentralblatt MATH identifier
0394.30038

Subjects
Primary: 30A48

Citation

Segawa, Shigeo. On global cluster sets for functions meromorphic on some Riemann surfaces. Nagoya Math. J. 70 (1978), 1--6. https://projecteuclid.org/euclid.nmj/1118785524


Export citation

References

  • [1] E. F. Collingwood andM.L. Cartwright Boundary theorems for a function mero- morphic in the unit circle. Acta Math. 87 (1952), 83-146.
  • [2] M. Heins Riemann surfaces of infinite genus. Ann. of Math. 55(2) (1952), 296-317.
  • [3] M. Heins Lindelfian maps. Ann. of Math. 2 (1955), 418-446.
  • [4] T. Kuroda On analytic functions on some Riemann surfaces. Nagoya Math. J. 10 (1956), 27-50.
  • [5] P. J. Myrberg ber die analytische Fortsetzung von beschrankten Funktionen. Ann. Acad. Sci. Fenn. A.I. 58 (1949).
  • [6] K. Noshiro Cluster Sets. Springer (1960).
  • [7] S. Stolow Lecon sur les principes topologiques de la theorie des functions analy- tiques. Gauthier-Villars (1956).
  • [8] S. Stolow Sur la theorie topologique des recouvrements Riemanniens. Ann. Acad. Sci. Fenn. A.I. 250/35 (1958).
  • [9] M. Tsuji On non-prolongable Riemann surfaces. Proc. Imp. Acad. Japan 19 (1943). Department of Mathematics Daido Institute of Technology Daido, Minami, Nagoya U57 Japan